# SDR SWAA2020121431822

- Difficulty date: November 22, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Grnd Power Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD LOWER FUSELAGE EXTERNAL POWER COMPARTMENT CUTOUT CRACKED BELOW ACCESS DOOR LOWER HINGE, MARKED.  ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE BETWEEN STA 227 & STA 235 WL 176.  ELECTRICAL GROUND POWER RECEPTACLES SURROUND DOUBLER BELOW ACCESS DOOR LOWER HINGE, PER SWA EA 20-153-02413 REV IR FIG 1 (RES# 2016450-1).
